Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 54, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 23, 2011, 6:58 PM MDT for Albany County, Laramie County, Platte County, Wyoming. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2011, 6:58 PM MDT (00:58 UTC)
- Expired
- Jun 23, 2011, 7:36 PM MDT
- In force
- 38 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Albany County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 83 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.0 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3600 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
078 WUUS55 KCYS 240058 SVRCYS WYC001-021-031-240200- /O.NEW.KCYS.SV.W.0054.110624T0058Z-110624T0200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 658 PM MDT THU JUN 23 2011 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL ALBANY COUNTY IN SOUTHEAST WYOMING... NORTHWESTERN LARAMIE COUNTY IN SOUTHEAST WYOMING... SOUTHWESTERN PLATTE COUNTY IN SOUTHEAST WYOMING... * UNTIL 800 PM MDT * AT 654 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORMS WERE LOCATED 10 MILES NORTH OF LARAMIE...15 MILES NORTHWEST OF LARAMIE AND 20 MILES NORTHWEST OF LARAMIE. THE SEVERE STORMS WERE MOVING TO THE EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... IRON MOUNTAIN AND SYBILLE RESEARCH UNIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4193 10527 4142 10500 4152 10583 4179 10589 TIME...MOT...LOC 0056Z 261DEG 25KT 4155 10546 WIND...HAIL 60MPH 1.00IN $$ MSW
2 follow-up statements
911 WWUS55 KCYS 240121 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 721 PM MDT THU JUN 23 2011 WYC001-021-031-240200- /O.CON.KCYS.SV.W.0054.000000T0000Z-110624T0200Z/ ALBANY WY-LARAMIE WY-PLATTE WY- 721 PM MDT THU JUN 23 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN PLATTE...NORTHWESTERN LARAMIE AND EAST CENTRAL ALBANY COUNTIES UNTIL 800 PM MDT... AT 717 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORMS WERE LOCATED NEAR IRON MOUNTAIN...OR 24 MILES NORTHEAST OF LARAMIE...15 MILES NORTH OF LARAMIE AND 22 MILES NORTH OF LARAMIE. ALL OF THE SEVERE STORMS WERE MOVING TO THE EAST AT 25 MPH. THE STORMS HAVE WEAKENED SLIGHTLY SINCE 7 PM. LOCATIONS IMPACTED INCLUDE... IRON MOUNTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4151 10567 4176 10566 4193 10527 4142 10500 TIME...MOT...LOC 0118Z 261DEG 25KT 4157 10526 WIND...HAIL 60MPH 1.00IN $$ MSW
089 WWUS55 KCYS 240136 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 736 PM MDT THU JUN 23 2011 WYC001-021-031-240146- /O.CAN.KCYS.SV.W.0054.000000T0000Z-110624T0200Z/ ALBANY WY-LARAMIE WY-PLATTE WY- 736 PM MDT THU JUN 23 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PLATTE... NORTHWESTERN LARAMIE AND EAST CENTRAL ALBANY COUNTIES IS CANCELLED... THE STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS. REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LARAMIE COUNTY UNTIL 815 PM. LAT...LON 4151 10567 4176 10566 4193 10527 4142 10500 TIME...MOT...LOC 0136Z 261DEG 25KT 4159 10509 $$ MSW
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 5:15 PM MDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 23, 5:15 PM MDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 515 PM MDT THU JUN 23 2011 .DISCUSSION...SHOWERS AND THUNDERSTORMS HAVE BECOME A LITTLE MORE NUMEROUS SINCE 21Z OVER THE WEST PART OF THE CWA. IN A RECENT UPDATE HAVE INCREASED POPS OVER THE WYOMING PART OF THE CWA THROUGH THE EVENING. NO SIGNIFICANT GUSTS HAVE YET TO BE ASSOCIATED WITH THE ACTIVITY...BUT CURRENT LAPS RAOBS INDICATE THAT POSSIBILITY. OTHERWISE...PREVIOUS FORECAST IN GOOD SHAPE AND ONLY MINOR FIRST PERIOD CHANGES WERE MADE. && .AVIATION...00Z TAF ISSUANCE... ISOLATED THUNDERSTORMS CAN BE EXPECTED OVER MUCH OF THE CWA THIS EVENING. THE ACTIVITY WILL BE HIGH BASED WITH BRIEF AND LOCAL WIND GUSTS TO 40 KNOTS POSSIBLE. OTHERWISE VFR CONDITIONS WILL BE COMMON THROUGH FRIDAY. BY LATE FRIDAY AFTERNOON...STORMS WILL BE STRONGER AND MORE WIDESPREAD THAN THOSE OF TODAY. PERIODS OF MVFR CEILINGS AND VISIBILITIES WILL BE ASSOCIATED WITH THE STORMS. && .PREVIOUS DISCUSSION.../ISSUED AT 320 PM MDT THU JUN 23 2011/... SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT TONIGHT: LATEST RADAR LOOP WAS SHOWING A FEW SHOWERS AND THUNDERSTORMS MAINLY ALONG THE WYOMING/COLORADO BORDER. THIS ACTIVITY APPEARS TO FOCUSING ON A WEAK FRONTAL BOUNDARY. NORTHERLY FLOW HAS BEEN FAIRLY PERSISTENT DURING THE PAST COUPLE OF HOURS AT CHEYENNE...LARAMIE AND KIMBALL. WOULD NOT BE SURPRISED TO SEE MORE DEVELOPMENT OVER AREAS ALONG THE COLORADO/WYOMING/NEBRASKA BORDER DURING THE NEXT TWO OR THREE HOURS. AS A RESULT...WE WILL BUMP POPS ACROSS THAT REGION. THE REMAINDER OF THE AREA APPEARS TO BE UNDER THE CIRRUS CANOPY WHICH WILL TEND TO LIMIT MUCH IN THE WAY OF CONVECTION THIS AFTERNOON. HOWEVER...THERE IS STILL WEAK POTENTIAL VORTICITY ANOMALY MOVING THROUGH THE NORTHERN SECTIONS OF WYOMING WHICH MAY CAUSE A FEW SHOWERS AND THUNDERSTORMS TO FLARE UP. NOT REAL CONFIDENT ON THE SEVERE STORM POTENTIAL...BUT WE MAY SEE A ROGUE STORM IN THE NEBRASKA PANHANDLE WHERE THE INSTABILITY WILL BE GREATER. THIS ACTIVITY SHOULD BEGIN TO DIMINISH AFTER SUNSET. FRIDAY-FRIDAY NIGHT: LATEST WATER VAPOR LOOP SHOWING THE UPPER LEVEL TROF CONTINUING TO DIG ACROSS BRITISH COLUMBIA WITH GOOD JET ENERGY MOVING TOWARDS OREGON. THIS WILL BE OUR NEXT FEATURE TO WATCH TOMORROW AS IT RIDES THE UPPER LEVEL RIDGE IN THE ROCKIES. IT APPEARS THAT THE POTENTIAL VORTICITY ANOMALY ASSOCIATED WITH THIS JET STREAK MAY APPROACH THE NORTHWEST PORTION OF THE FORECAST AREA EARLY TOMORROW AFTERNOON AND PUSH EAST ACROSS THE NORTHERN SECTION OF OUR FORECAST THROUGH TOMORROW EVENING. SURFACE BASED CAPES ARE FORECAST TO BE AROUND 2000-2500J/KG WITH GOOD 0-6KM SHEAR VALUES OF 50 TO 60KTS. THE MAIN FOCUS WILL BE NORTH OF A SCOTTSBLUFF...CHUGWATER TO SHIRLEY BASIN LINE. SOME OF THE STORMS MAY ALSO BECOME SUPERCELLS ESPECIALLY EAST OF THE LARAMIE RANGE AND NORTH OF THE CHUGWATER OF SCOTTSBLUFF LINE. ONCE THESE STORMS DO BECOME BETTER ORGANIZED DURING THE LATE AFTERNOON AND EVENING THEY MAY END UP TURNING INTO A SQUALL LINE AS IT MOVES INTO NEBRASKA PANHANDLE. THE STORMS SHOULD BEGIN TO EXIT THE PANHANDLE BY MIDNIGHT. LONG TERM...SATURDAY THROUGH WEDNESDAY NIGHT...SOUTHWEST FLOW ALOFT WILL PERSIST SATURDAY AND SUNDAY AS AN UPPER LEVEL LOW ROTATES ALONG THE US-CANADIAN BORDER. WEAK DISTURBANCES WILL MOVE OVER THE REGION SATURDAY AND SUNDAY IN THIS FLOW REGIME...WITH A SLIGHTLY MORE POTENT WAVE MOVING INTO WYOMING ON SUNDAY. WILL KEEP POPS IN THE FORECAST DURING THIS TIME FOR EXPECTED THUNDERSTORM DEVELOPMENT WITH THIS UPPER ENERGY...ESPECIALLY ACROSS THE EASTERN PLAINS WHERE SFC CONVERGENCE ALONG THE LEE TROUGH IS GREATEST. LOOKS LIKE A WEAK COLD FRONT WILL SWING SOUTH ACROSS THE EASTERN ZONES SUNDAY NIGHT AS THE LEE TROUGH AND DEVELOPING SFC LOW DROP SOUTHEAST. NORTHERLY FLOW AND SLIGHTLY COOLER TEMPS ARE EXPECTED BEHIND IT. WINDS WILL VEER BACK TO THE EAST AND SOUTHEAST THROUGH THE DAY ON MONDAY WITH A RETURN OF SLIGHT CHANCE FOR STORMS ACROSS THE EASTERN PLAINS WITH THIS RETURN FLOW IN PLACE. UPPER RIDGE BUILDS OVER THE ROCKIES ON TUESDAY WITH SOUTHWEST FLOW ALOFT RETURNING FOR WEDNESDAY AS A STRONGER UPPER SHORTWAVE DIGS INTO THE PAC NW. LEFT MENTION OF SHOWERS OUT FOR NOW AS LEVEL OF ACTIVITY DEPENDS ON MOISTURE RETURN. THE ECMWF KEEPS THINGS RELATIVELY DRY...HENCE THE OVERALL DRIER FORECAST FOR TUESDAY AND WEDNESDAY. TEMPS WILL BE VERY WARM IN THE 80S TO LOW 90S ACROSS THE EASTERN PLAINS EXCEPT FOR SLIGHTLY COOLER TEMPS MONDAY...WITH 70S AND 80S IN THE HIGH VALLEYS WEST OF THE LARAMIE RANGE. && .AVIATION...18Z TAF ISSUANCE LATEST WATER VAPOR LOOP WAS SHOWING A FAIRLY PRONOUNCED POTENTIAL VORTICITY ANOMALY MOVING THROUGH NORTHERN WYOMING. THIS FEATURE TRIGGER A FEW SHOWERS AND THUNDERSTORMS ACROSS OUR NORTHERN COUNTIES THIS AFTERNOON. OTHERWISE...WE ARE IN A FAIRLY DIFFLUENT UPPER LEVEL FLOW WHICH MAY SET OFF SOME ISOLATED SHOWERS AND THUNDERSTORMS THIS AFTERNOON. LATEST VISIBLE IMAGERY WAS SHOWING QUITE BIT OF ALTOCUMULUS AND CIRRUS COVERING MUCH OF THE FORECAST AREA. THERE ARE QUITE A FEW BREAKS ACROSS THE SOUTHERN TIER COUNTIES WHICH MAY AID IN SOME ISOLATED CONVECTION...BUT WE ARE NOT REAL CONFIDENT THAT WE WILL SEE MUCH CONVECTION ACROSS THE TAF SITES THIS AFTERNOON. AS A RESULT...WE LEFT CB CHANCES IN THE TAF SITES. WIND SPEEDS WILL GENERALLY BE OUT OF THE WEST TO SOUTHWEST THIS AFTERNOON WITH TYPICAL DRAINAGE FLOW IN LARAMIE TONIGHT. && .FIRE WEATHER...NO MAJOR CONCERNS ANTICIPATED THROUGH THE NEAR TERM DUE TO RECENT RAINFALL AND NON-CRITICAL FUELS. WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AND FRIDAY...WITH MORE ISOLATED COVERAGE EXPECTED ACROSS THE EASTERN PLAINS THROUGH THE WEEKEND. && .HYDROLOGY... WARM TEMPERATURES WILL CONTINUE THROUGH THE END OF THE WEEK. HIGHS WILL GENERALLY BE IN THE 80S ACROSS THE PLAINS WITH 60S AND 70S IN THE MOUNTAINS AND HIGH VALLEYS THE NEXT FEW DAYS. THIS WILL INCREASE THE RATE OF MOUNTAIN SNOW MELT. WIDELY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY AND THROUGH THE WEEKEND. FRIDAY WILL SEE THE STRONGEST STORMS...WITH PRECIPITATION TOTALS OF UP TO ONE HALF INCH EAST OF THE LARAMIE RANGE...WITH A COUPLE TENTHS IN THE MOUNTAINS. FLOOD WARNINGS REMAIN IN EFFECT UNTIL FURTHER NOTICE FOR SARATOGA...SINCLAIR AND LARAMIE. LEVELS AT OR ABOVE BANKFULL WILL CONTINUE ON THE LITTLE LARAMIE RIVER. ANOTHER FLOOD WARNING WAS ALSO ISSUED FOR ENCAMPMENT AS THE SNOWMELT CONTINUES TO IMPACT THAT LOCATION. FOR AREAS EAST OF THE LARAMIE RANGE...RESERVOIR RELEASES WILL RESULT IN HIGH WATER LEVELS. IN ADDITION...THE NEBRASKA PANHANDLE MAY SEE STRONG LATE DAY STORMS BOTH FRIDAY AND SATURDAY WHICH COULD PRODUCE LOCALLY AN INCH OR MORE OF RAINFALL. FLOOD WARNINGS REMAIN IN EFFECT FOR HENRY AND MITCHELL UNTIL FURTHER NOTICE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION/HYDROLOGY...REC LONG TERM/FIRE WEATHER...RJM UPDATE...WEILAND
Hazardous weather outlook, Jun 23, 4:55 AM MDT, 14 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 455 AM MDT THU JUN 23 2011 WYZ101>119-241200- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 455 AM MDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL DEVELOP. BRIEF GUSTY WINDS AND MODERATE RAINFALL WILL OCCUR WITH THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH MONDAY...MAINLY EAST OF THE LARAMIE RANGE. MINOR TO MODERATE FLOODING ALONG THE LARAMIE AND THE UPPER NORTH PLATTE RIVERS WILL CONTINUE UNTIL FURTHER NOTICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-241200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 455 AM MDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL DEVELOP. BRIEF GUSTY WINDS AND MODERATE RAINFALL WILL OCCUR WITH THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH MONDAY. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY. MINOR TO MODERATE FLOODING ALONG THE LOWER NORTH PLATTE RIVER WILL CONTINUE UNTIL FURTHER NOTICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Special weather statement, Jun 23, 6:38 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 638 PM MDT THU JUN 23 2011 WYZ103>106-109-110-115>117-240115- CENTRAL CARBON COUNTY WY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-LARAMIE VALLEY WY-NORTH LARAMIE RANGE WY-NORTH SNOWY RANGE FOOTHILLS WY-SHIRLEY BASIN WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 638 PM MDT THU JUN 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PLATTE... NORTHWESTERN LARAMIE...CENTRAL ALBANY AND CENTRAL CARBON COUNTIES UNTIL 715 PM MDT... AT 631 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF SEPARATION LAKE...ABOUT 20 MILES NORTH OF RAWLINS TO BOSLER...AND MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ROCK RIVER... SEMINOE DAM... MEDICINE BOW... WHEATLAND RESERVOIR #3... GARRETT... SYBILLE RESEARCH UNIT... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 248 AND 261. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. MSW
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:34 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 26 min |
| Jun 24, 1:32 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 43 min |
| Jun 24, 1:49 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 41 min |
| Jun 24, 1:53 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie, Platte | 52 min |
| Jun 24, 2:12 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 48 min |
| Jun 24, 2:28 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse | 47 min |
| Jun 24, 3:19 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Goshen, Platte | 56 min |
| Jun 24, 3:24 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 53 min |
| Jun 24, 3:46 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 59 min |
| Jun 24, 4:12 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara, Platte | 29 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.